# SDR AALA202403134998

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 38,473 hours, 15,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R3 CYLINDER PRESSURE NEEDS TO BE SERVICE TO GREEN BAND. PERFORMED CHARGING OF THE DOOR EMERGENCY OPERATION CYLINDER AT DOOR R3
